# SDR REXA2020031300342

- Difficulty date: February 28, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396471
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FWD CARGO DOOR, LOWER SEAL RETAINER DAMAGED IN NUMEROUS LOCATIONS FWD  - AFT.
"
"REMOVED & REPLACED FWD CARGO DOOR LOWER SEAL RETAINER IAW CRJ 900 SRM51-40-11-001-001-A01 & CRJ 900 AMM 52-35-07-000/400-802-A02. LEAK    CHECK GOOD. WVAC STAMP 
"
